Sliding Mode Control of Uncertain Stochastic Hybrid Delay Systems with Average Dwell Time

Full text for this resource is not available from the Research Repository.

Lian, Jie, Zhang, Feng and Shi, Peng (2012) Sliding Mode Control of Uncertain Stochastic Hybrid Delay Systems with Average Dwell Time. Circuits Systems and Signal Processing, 31 (2). pp. 539-553. ISSN 1531-5878


This paper investigates the problem of sliding mode control (SMC) for uncertain switched stochastic system with time-varying delay. The system under consideration is concerned with the stochastic dynamics and deterministic switching laws. An integral sliding surface is constructed and the stable sliding mode is derived. A sufficient condition for mean-square exponential stability of the sliding mode is developed under a class of switching laws based on the average dwell time method. Variable structure controllers are designed to guarantee the existence of the sliding mode from the initial time. An illustrative example is used to demonstrate the effectiveness of the proposed scheme.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s00034-011-9336-3
Official URL
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID25094, ResPubID25519, average dwell time, switched stochastic systems, sliding surface, sliding mode control, control strategy, control input, matrices
Citations in Scopus 26 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login